Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have cold, cough and rib pain. On myteka and ventolin syrup. Any advice?

hi , one month before i have cold , cough and then start pain in my rib and feel burn in rib , my doctor advice me for nexum for 4 weeks , myteka and ventolin syrub , now i feel better , still 5 days left for nexum dosage , but still i feel slightly burn in my rib and it also feel cold , pls advice about it... YYYY@YYYY
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Iqbal,
Thanks for writing your query.

Nexium contains Esmoperazole, which controls acidity.
Myteka contains Montelukast which is used in bronchial asthma and seasonal allergies.
Ventolin syrup contains salbutamol which is a bronchodilator.

You can take medicines as adviced by your treating doctor. I hope you must have already been investigated. If not, then get the following investigations done if the symptoms sre still persisting :-
1. Complete Blood Count (CBC)
2. Chest X-Ray (PA view).
3. Sputum Culture and Senstivity.

I hope this is helpful to you.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor